Research ArticleOpen accessIn the keywordsUnivariate Generalized Additive Models for Simulated Stationary and Non-Stationary Generalized Pareto DistributionMostafa Behzadi, Mohd Bakri Adam, Anwar FitriantoJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 3 Jun 2017 · 7,430 accessesView PDFCite
188 articles for “distribution function”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the keywordsProportional Hazard Inverse Weibull Distribution and Associated InferenceSuja M. Aboukhamseen, Mohamed E. Ghitany, Ramesh C. GuptaJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 18 Apr 2016 · 7,385 accessesView PDFCite
Research ArticleOpen accessIn the keywordsProduct Moments of Sample Variances and Correlation for Variables with Bivariate Normal DistributionJuan Romero-PadillaJournal of Mathematics and Statistics, Vol. 12, Issue 1 · 15 Mar 2016 · 7,282 accessesView PDFCite
Research ArticleOpen accessIn the keywordsON THE PRODUCT AND RATIO OF TWO GENERALIZED ORDER STATISTICS FROM THE GENERALIZED BURR TYPE-II DISTRIBUTIONMohamed MaswadahJournal of Mathematics and Statistics, Vol. 9, Issue 2 · 10 May 2013 · 6,889 accessesView PDFCite
Research ArticleOpen accessIn the keywordsIs Cancer Recurrence Postponed By a Treatment? A New Model AnswersRamalingam ShanmugamCurrent Research in Medicine, Vol. 4, Issue 1 · 26 Mar 2013 · 6,887 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA General Probability Distribution Using Burmann Power SeriesRichard F. Patterson, Pali SenJournal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 6,290 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn Using Conventional and TL moments for the Estimation of a Mixture of Exponential Distributions, A Theoretical ReviewHabib Ahmed ElsayirAmerican Journal of Applied Sciences, Vol. 17, Issue 1 · 23 May 2020 · 7,089 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn Odds Generalized Exponential-Power Lomax DistributionSalwa Mahmoud AssarJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 12 Jun 2018 · 7,567 accessesView PDFCite
Research ArticleOpen accessIn the keywordsImprovement of the Reliability of a Series-Parallel System Subject to Modified Weibull Distribution with Fuzzy ParametersNeama Salah Youssef TemrazJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 7 Sep 2017 · 6,943 accessesView PDFCite
Research ArticleOpen accessIn the keywordsAlzheimer’s Disease Prognosis is Captured by a Down-Upsized Incidence Poisson DistributionRamalingam ShanmugamCurrent Research in Medicine, Vol. 4, Issue 2 · 4 Sep 2013 · 6,926 accessesView PDFCite